首页    编委会    编辑部    历任主编    获奖信息    征稿简则    友情链接    出版道德    English    旧版主页
  在线期刊
       最新录用
       当期目次
       过刊浏览

  下载专区
       版权协议
       征稿范文
       来稿登记表
       录用证明

  联系我们

投稿e-mail: jbnuns_sub@bnu.edu.cn

主编e-mail: jbnuns_eic@bnu.edu.cn

办公地点:北京师范大学 科技楼A区216,218,220室

电话:(010)58807851,58802050,58807872,58807713

通信处:北京市海淀区新街口外大街19号北京师范大学理科学报编辑部

邮政编码:100875

办公室e-mail: jbnuns@bnu.edu.cn

本网站暂不提供全文下载,如需全文下载请点击

中国知网

 

标题

一类负相关随机变量Galton-Watson随机和的大偏差

作者

孙 琪 张 梅

机构

北京师范大学数学科学学院, 数学与复杂系统教育部重点实验室

摘要

研究了随机和SZn=ΣZ n i=1 Xi 的大偏差, 式中 Zn 为上临界 Galton-Watson (G-W) 过程的第 n 代个体数, {Xi, i≥1} 为一族同分布的负相关随机变量.所得结果推广了 Fleischmann 等关于独立同分布随机变量之和的结果.

关键词

上临界; 分支过程; 大偏差; 负相关

引用

孙 琪 张 梅.一类负相关随机变量 Galton-Watson 随机和的大偏差 .[J]. 北京师范大学学报(自然科学版),2017,53(3): 267-271.

基金

国家自然科学基金资助项目 (11661044, 11271045)

分类号

O211.65; O211.4

DOI

10.16360/j.cnki.jbnuns.2017.03.004

Title

Large deviations from sums of negatively associated random variables indexed by a supercritica lGalton-Watson branching process

Author

SUN Qi ZHANG Mei

Affiliations

School of Mathematical Sciences, Key Laboratory of Mathematics and Complex Systems of Ministry of Education, Beijing Normal University

Abstract

Large deviations from sums SZn∶=ΣZ n i=1 of negatively associated random variables with common distribution are studied, where Zn is the n-th generation of a supercritical Galton-Watson process. We improve upon previous results for sums of independently and identically distributed random variables by Fleischmann et al.

Key words

supercritical; branching processes; large deviation; negatively associated

cite

SUN Qi ZHANG Mei.Large deviations from sums of negatively associated random variables indexed by a super critica lGalton-Watson branching process [J]. Journal of Beijing Normal University (Natural Science), 2017,53(7): 267-271.

DOI

10.16360/j.cnki.jbnuns.2017.03.004

Copyright © 2014 Journal of Beijing Normal University (Natural Science)
Designed by Mr. Sun Chumin. Email: cmsun@mail.bnu.edu.cn